# SDR SWAA2015101544956

- Difficulty date: September 22, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 48,952 hours, 19,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A880146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, INTERCOSTAL WEB STRAP CORRODED, BETWEEN BS 967 - 986.5, STRINGER 21R.  R & R STRAP IAW SRM & DWG.
